# SDR CALA2009050700244

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 31,505 hours, 5,826 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Part serial: 2234A
- Condition: Noisy
- Location: Cabin
- Part time: 31,505 hours, 5,826 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FUMES IN CABIN AND COCKPIT WITH EICAS MESSAGE, RAN CHECK LIST, FUMES REMOVED FROM COCKPIT AND CABIN.  DURING TROUBLESHOOTING FOUND RIGHT RECIRCULATING FAN MAKING LOUD NOISE DURING OPERATION.  REMOVED AND REPLACED RIGHT RECIRCULATION FAN REF AMM 21-25-01.  OPERATIONAL CHECKS GOOD.  ALSO REMOVED AND REPLACED RIGHT RECIR FILTER REF AMM 21-25-02.
